# SDR SWAA2014040726854

- Difficulty date: March 17, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 70,272 hours, 58,999 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RSS 546 WIPER WEB SUPPORT ANGLE CRACKED ON INBD SIDE OF AILERON HINGE FITTING.  R & R ANGLE IAW SRM.
